EconPapers    
Economics at your fingertips  
 

Euler-Maruyama and Milstein approximations for stochastic functional differential equations with distributed memory term

Evelyn Buckwar

No 2003,16, SFB 373 Discussion Papers from Humboldt University of Berlin, Interdisciplinary Research Project 373: Quantification and Simulation of Economic Processes

Abstract: We consider the problem of strong approximations of the solution of stochastic functional differential equations of Itô form with a distributed delay term in the drift and diffusion coefficient. We provide necessary background material, and give convergence proofs for the Euler-Maruyama and the Milestein scheme. Numerical examples illustrate the theoretical results.

Date: 2003
References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.econstor.eu/bitstream/10419/22231/1/dpsfb200316.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:zbw:sfb373:200316

Access Statistics for this paper

More papers in SFB 373 Discussion Papers from Humboldt University of Berlin, Interdisciplinary Research Project 373: Quantification and Simulation of Economic Processes Contact information at EDIRC.
Bibliographic data for series maintained by ZBW - Leibniz Information Centre for Economics ().

 
Page updated 2025-03-20
Handle: RePEc:zbw:sfb373:200316